# SDR DHL2005782507

- Difficulty date: March 9, 2005
- Submitted: April 2, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 2EA RIVETS BS 500-520 STR 24-25R [MS20470 AD-8] AND INSTALL B727 SRM 53-30-3 FIG 23.  REPAIR PER ASTAR J/C MSI53300277-001-B.  REMOVED 2EA MS20470D-8 FASTENERS IAW 727 SRM 51-30-2.  FABBED REPAIR DOUBLER FROM 2024T3 .080 PO NR 9002012 DIM 63 3/4 INCH BY 30 INCH IAW 727 SRM 53-30-2 FIG1 AND 53-30-3 FIG 23. DOUBLER TREATED PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 53-30-3 FIG 23.
